Our partner

Question - need help!

Generalized Anxiety Disorder message board, open discussion, and online support group.

Moderator: Snaga

Question - need help!

Postby littlebugs » Fri Apr 29, 2005 3:31 pm

For the past five-six weeks or so I've been feeling dizzy - pretty much all the time. Not a "true vertigo" but more a sense of imbalance - like wearing the wrong prescription glasses. I have also had other symptoms which have been much more "on and off" - nausea, feelings of intense pressure in my head and neck, tingling in right arm and leg, some muscle twitching, weakness and fatigue and severe loss of appetite. I used to have something akin to panic attacks (which I dealt with on my own, without treatment), but never anything like this. These past few weeks have been terrible, I've been feeling physically bad all the time and even missed a bunch of work. I've had a medical work up (including neurological exam, blood tests, ct scan) which did not find anything, so my doctor started me on citalopram, with the suggestion that it may be anxiety/depression. While I have been down a lot during these weeks, I feel my symptoms have been overwhelemingly physical, rather than emotional. I'd like to hear what you guys think - can anxiety cause prolonged physical symptoms that stick around for weeks?
littlebugs
 


ADVERTISEMENT

Postby Butterfly Faerie » Fri Apr 29, 2005 4:56 pm

Hi Littllebugs,

Yes it can definatly do that, espeically if you are unsure of what the cause of the anxiety is. Mine would last for months on end, pretty much everyday/all day when I was 15 ...

It's good however that you seeked out medical advice, hopefully the Celexa will work for you. (It did not for me, I couldn't handle the side effects) but everyone is different.

I suffer from GAD and I can get the occassional panic attack.

But they are controlled now for the most part.
If you can find the trigger for the anxiety then it can be more easliy dealt with.

I as well suffer from Clinical Depression and SAD.... Usually in alot of people (but not all) depression and anxiety go hand in hand.

Hope you are doing better today.
Butterfly Faerie
Consumer 6
Consumer 6
 
Posts: 9239
Joined: Thu Mar 11, 2004 3:25 pm
Local time: Wed Nov 25, 2020 8:44 pm
Blog: View Blog (0)

Postby Guest » Sat Apr 30, 2005 6:15 am

Thanks so much for answering! The strange thing is that I don't really feel anxious - but I hope that's what it is, and it will pass!
What are the side effects of citalopram? I feel very shaky and twitchy - could it be from that??? :lol:
Guest
 

Postby Butterfly Faerie » Sat Apr 30, 2005 1:49 pm

Yes I got shaky and twitchy while on Celexa.

Some other side effects I got were anxiety, increased agitation, trouble concentratinng amoung other side effects.

Remember as well that I had it bad because I couldn't tolerate this drug, it was the only one that I ever had a problem on besides Ativan.

Now it is good that you are not anxious right now. If you think that you are then you most likely will. That's the funny thing about anxiety, the littest thing can make you anxiety ridden. It's not always fun, but there are ways to deal with it.

I hope it has passed for you. Good luck.
Butterfly Faerie
Consumer 6
Consumer 6
 
Posts: 9239
Joined: Thu Mar 11, 2004 3:25 pm
Local time: Wed Nov 25, 2020 8:44 pm
Blog: View Blog (0)


Return to Generalized Anxiety Disorder Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 18 guests